Show simple item record

dc.contributor.authorFeo, Filomena ( Orcid Icon 0000-0002-1748-6292 )
dc.contributor.authorPaderni, Gabriella ( )
dc.date.accessioned2021-11-29T20:54:06Z
dc.date.available2021-11-29T20:54:06Z
dc.date.issued2019-07-17
dc.identifier.citationFeo, F., & Paderni, G. (2019). Anisotropic logarithmic Sobolev inequality with a Gaussian weight and its applications. Electronic Journal of Differential Equations, 2019(89), pp. 1-15.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14977
dc.description.abstractIn this article we prove a Logarithmic Sobolev type inequality and a Poincare type inequality for functions in the anisotropic Gaussian Sobolev space. As an application we study a class of equations, whose anisotropic elliptic condition is given in term of the density of Gauss measure. Finally some extensions of the main results are given for a class of weighted (not Gaussian one) anisotropic Sobolev spaces.en_US
dc.formatText
dc.format.extent15 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2019, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectGauss measureen_US
dc.subjectLogarithmic Sobolev-Poincare inequalityen_US
dc.subjectAnisotropic spacesen_US
dc.titleAnisotropic logarithmic Sobolev inequality with a Gaussian weight and its applicationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record